AMS eContent Search Results
Matches for: msc=(17B22) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] I. M. Pevzner. Geometry of root elements in groups of type ${\mathrm E}_{6}$. St. Petersburg Math. J. 23 (2012) 603-635. MR 2896171.
Abstract, references, and article information   
View Article: PDF

[2] M. V. Ignat′ev. Orthogonal subsets of root systems and the orbit method. St. Petersburg Math. J. 22 (2011) 777-794. MR 2828828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. N. Koryukin. Gröbner–Shirshov bases of the Lie algebra $D^{+}_{n}$. St. Petersburg Math. J. 22 (2011) 573-614. MR 2768962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1